# SDR SWIA200311823

- Difficulty date: February 27, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 1,065 hours, 821 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6229815704
- Part serial: NP2B
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDSHEAR FAIL STATUS MESSAGE ILLUMINATES DURING FLIGHT.  MESSAGE WENT CLEAR AFTER LANDING.  FAULT HISTORY SHOWED FCC CARD FAULTS.  REMOVED AND REPLACED FCC 4000 IN IAPS CARD CAGE IAW MM 22-12-14.  PERFORMED OPS CHECK IAW MM 22-11-00.  OPS CHECK GOOD.
